×

zbMATH — the first resource for mathematics

Regular elements of the semigroup of all binary relations. (English) Zbl 0355.20058

MSC:
20M05 Free semigroups, generators and relations, word problems
20M99 Semigroups
03E20 Other classical set theory (including functions, relations, and set algebra)
08A05 Structure theory of algebraic structures
05B20 Combinatorial aspects of matrices (incidence, Hadamard, etc.)
05C20 Directed graphs (digraphs), tournaments
PDF BibTeX Cite
Full Text: DOI EuDML
References:
[1] ЭapeшклЛ, K. A.,Peгулярныe eмeнтыпoлугрппы {\(\sigma\)}инaрныxoтнoшeний, Спeхи MaтeмaтичeсКих Hayк 17 (1962), 177–179.
[2] ЭapeшкиИ, K. A.,Плучруппa {\(\sigma\)}инaрныхoтнoшeний, Maтeмaтичecкий C{\(\sigma\)}oрник 61 (1963), 291–305
[3] Yang, Jaw-Ching,A theorem on the semigroup of binary relations, Proceedings of the American Mathematical Society 22 (1969), 134–135. · Zbl 0206.01403
[4] Wolk, E. S.,A characterization of partial order, Bulletin de l’Academie Polonaise des Sciences, Serie des Sciences Mathématiques, Astronomiques et Physiques 17 (1969), 207–208. · Zbl 0175.01202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.